# SDR BAQA082903

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 5,942 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Rotor Shaft
- Part number: 10531803
- Part serial: 5889
- Condition: Bent
- Location: Tail Rotor
- Part time: 5,943 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SHAFT BENT.  WILL NOT BALANCE ON AIRCRAFT.  BUSHING MISSING. REPLACED WITH SERVICEABLE UNIT.
